# SDR SIMA20161120001

- Difficulty date: November 20, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 40,842 hours, 37,574 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCREW REPORTED THE MAIN CABIN DOOR WAS DIFFICULT TO OPEN FROM THE OUTSIDE HANDLE.  ADJUSTED THE DOOR IAW ETN EM-52-013R1.
